# SDR AALA20060070

- Difficulty date: January 22, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Guard
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT T2458/22JAN - FUEL TRANSFER PROBLEM FROM CENTER TANK ON CLIMB OUT.  NOTICED THAT ALL THREE TANKS WERE FEEDING INSTEAD OF JUST THE CENTER.  RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  FOUND RIGHT AND CENTER WING FUELING VALVE SWITCHES OPEN.  FOUND SWITCH GUARDS INOPERATVE.  REPLACED SWITCH GUARDS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
